# SDR REXA2017091801011

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 8,773 hours, 5,965 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED FOWARD EMERGENCY OXYGEN BOTTLE PRESSURE APPEARS LOW.   REMOVED & REPLACED THE OXYGEN BOTTLE IAW AMM 35-31-01. NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
